# SDR UIEA2024071400662

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 96,792 hours, 17,758 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 260 NLG W/W FWD BULKHEAD WEB R/H LOWER CORNER ONE FASTENER HOLE CRACKED.  WEB REPAIRED AS PER RI-53-15-16983 REV.A. NO FURTHER DEFECTS NOTED,
